# SDR CA190619013

- Difficulty date: June 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 12,014 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191800
- Condition: Cracked
- Location: Main Rotor
- Part time: 552 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION THE AME NOTICED A CRACK IN THE ADHESIVE BEAD OF THE STARFLEX ARM END BUSHING. FURTHER INVESTIGATION USING SOAP AND WATER (TO CREATE BUBBLES) CONFIRMED THAT THE END BUSHING WAS MOVING WHEN A LEADING/LAGGING FORCE IS APPLIED TO THE MAIN ROTOR BLADE, INDICATING THAT IT IS INDEED DEBONDED. (TC# 20190619013)
